# SDR AALA20130201002

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 41,582 hours, 16,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FLOOR LEVEL OF RIGHT NUMBER 1 THRESHOLD AFT SIDE, APPROXIMATE STATION 326.  INSTALLED CREASE ANGLE PER AARD 51-00-05-1.
